# SDR WWMA9600094

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 2530 · Buffet/Galleys
- Part: Recepticle
- Condition: Failed
- Location: Nr 1 Hot Jug
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT WAX SMELL COMING FROM LAV LIGHTING.  NR 1 HOT JUG RECEPTICALE AIRFRAME SIDE MELTED.  PULLED JUG OUT, COLLARED C/B FOR NR 1 HOT JUG, DEFFERED DUE TO TIME MEL 25-13  AUTHORAZATION NR 110056M CAT D.
